# SDR VNAA202101031111

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,657 hours, 35,616 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 679600493
- Condition: Failed
- Location: Rt Engine
- Part time: 5,809 hours, 6,111 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO ALB DUE TO RIGHT WING ANTI ICE CAUTION MESSAGE.  MESSAGE APPEARED ON CLIMB OUT OF BTV BUT THEM CAME BACK SHORTLY AFTER.  CAPTAIN LANDED SAFELY IN ALB AND INFORMED DISPATCH THAT MESSAGE APPEARED MULTIPLE MORE TIME ON DECENT.  REMOVED AND REPLACED RT ENGINE PRSOV, IAW CRJ700AMM 36-12-01-000/400-801.  OPERATIONS TEST GOOD.  PERFORMED OPERATIONS TEST OF WING ANTI-ICE FROM LEFT AND FROM RIGHT MODES, IAW CRJ700AMM 30-13-00-710-802 AND OPERATIONS TEST OF WING ANTI-ICE MODULATING AND SHUTOFF VALVES, IAW CRJ700AMM 30-12-00-710-803.  OPERATIONS TESTS GOOD.
